Publication
Title
From Wallis and Forsyth to Ramanujan
Author
Abstract
We show how a couple of Ramanujans series for 1/π can be deduced directly from Forsyths series and from Walliss product formula for π. The same method is used to obtain Bauers alternating series.
Language
English
Source (journal)
Ramanujan journal. - -
Ramanujan journal. - -
Publication
2018
ISSN
1382-4090 [print]
1572-9303 [online]
Volume/pages
47 :3 (2018) , p. 533-545
ISI
000449797800004
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.11.2018
Last edited 23.09.2021
To cite this reference